Alert archive / Colorado / Flash Flood Warnings in 2008
Flash Flood Warning 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 4, 2008, 7:49 PM MDT for Morgan County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 7:49 PM MDT (01:49 UTC)
- Expired
- Jun 4, 2008, 10:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Morgan County, CO
The radar
The Denver radar (KFTG), 85 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.8 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 709 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KBOU 050149
FFWBOU
COC087-050400-
/O.NEW.KBOU.FF.W.0002.080605T0149Z-080605T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
749 PM MDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MORGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 1000 PM MDT
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWELVE-MILE
CORNER...SNYDER...LOG LANE VILLAGE...HOYT...HILLROSE...GARY...FORT
MORGAN...BRUSH...ADENA SCHOOL AND ADENA.
AT 745 PM MDT...THE EMERGENCY MANAGER OF MORGAN COUNTY REPORTED A
NUMBER OF ON-GOING FLOODING ISSUES CAUSED BY HEAVY RAIN PRODUCING
THUNDERSTORMS EARLIER THIS EVENING AND LATE AFTERNOON.
MORGAN COUNTY OFFICIALS CONTINUED TO REPORTED WATER OVER MANY
ROADWAYS FROM FORT MORGAN TO BRUSH. MANY FARM FIELDS ARE STILL
TOTALLY UNDER WATER. MANY IRRIGATION DITCHES ARE OUT OF THERE
BANKS. A RAIN GAUGE AT COUNTY ROAD 14 AND COUNTY ROAD P INDICATED 5
INCHES OF RAINFALL. THIS INTERSECTION IS JUST SOUTHWEST OF FORT
MORGAN. THE LITTLE BEAVER CREEK IN THE EASTERN PART OF MORGAN
COUNTY IS STILL OUT OF ITS BANKS.
AT 745 PM MDT...DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN STILL
FALLING OVER CENTRAL AND EAST CENTRAL MORGAN COUNTY. DOPPLER RADAR
ESTIMATES INDICATED THAT 1.5 TO 3.25 INCHES OF RAIN HAD FALLEN OVER
THE SOUTHERN HALF AND NORTHEASTERN CORNER OF MORGAN COUNTY.
AT 745 PM MDT...DOPPLER RADAR ALSO INDICATED A THUNDERSTORM WITH A
SIZABLE AREA OF HEAVY RAINFALL OVER SOUTH CENTRAL WELD COUNTY
PUSHING EAST-NORTHEASTWARD. THIS STORM WILL LIKELY AFFECT THE
NORTHWEST AND WEST CENTRAL AREAS OF MORGAN COUNTY FROM 8:15 PM MDT
THROUGH 9 PM AT LEAST. THE ONLY POSITIVE ASPECT OF THIS IS THAT
THAT PART OF MORGAN COUNTY HAS NOT YET SEEN HEAVY RAINFALL TODAY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 4043 10349 4001 10349 4002 10412 4022 10408
4044 10385
TIME...MOT...LOC 0135Z 180DEG 0KT 4030 10423
$$
RJK1 follow-up statement
000
WGUS75 KBOU 050404
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1004 PM MDT WED JUN 4 2008
COC087-050411-
/O.EXP.KBOU.FF.W.0002.000000T0000Z-080605T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
1004 PM MDT WED JUN 4 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR MORGAN COUNTY...
FLASH FLOODING IS NO LONGER EXPECTED. HOWEVER...THE MORGAN COUNTY
SHERIFF REPORTED THAT THERE WAS STILL STANDING WATER IN LOW LYING
AREAS ESPECIALLY EAST OF FORT MORGAN AND SEVERAL COUNTY ROADS WERE
CLOSED IN THAT AREA.
LAT...LON 4043 10349 4001 10349 4002 10412 4022 10408
4044 10385
TIME...MOT...LOC 0149Z 180DEG 0KT 4030 10423
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:30 PM MDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jun 4, 3:30 PM MDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 330 PM MDT WED JUN 04 2008 .SHORT TERM...UPPER TROUGH OVER GREAT BASIN POISED TO MOVE OVER AREA. ACROSS PLAINS...MORNINGS SURGE AND STABLE CONDITIONS HAVE SLOWED STORM DEVELOPMENT. ISOLATED STORMS HAVE SINCE DEVELOPED DURING THE AFTERNOON AS ATMOSPHERE BECAME UNSTABLE. SHEAR HAS ALSO IMPROVED. TORNADO WATCH CURRENTLY IN EFFECT FOR MUCH OF PLAINS UNTIL 02Z...THOUGH BEST THREAT LOOKS EAST OF A FORT MORGAN TO LIMON LINE. INTEGRATED PRECIPITABLE WATER VALUES HAVE BEEN INCHING UPWARD THE LAST FEW HOURS...CURRENTLY AROUND .85 OF AN INCH. HEAVY RAIN POSSIBLE WITH THE STORMS...ALTHOUGH STORMS MOVING AROUND 15 KTS SO FLOODING NOT A REAL CONCERN BUT NEED TO WATCH FOR TRAINING ECHOES. MODELS SHOW NORTHERLY SURGE AROUND 06Z WHICH WILL ENHANCE UPSLOPE OVERNIGHT. THREAT OF THUNDER DECREASES AFTER MIDNIGHT...BUT WITH INCREASING LIFT FROM TROUGH...WILL KEEP IN ZONES. FOR MOUNTAINS... THUNDERSTORMS WILL INCREASE IN COVERAGE THIS EVENING AS LIFT AHEAD OF TROUGH CONTINUES TO IMPROVE. SOME SMALL HAIL POSSIBLE WITH A FEW OF THE STORMS THIS EVENING. TROUGH TO MOVE INTO WESTERN COLORADO AFTER MIDNIGHT...WITH 7H TEMPERATURES COOLING TO AROUND 0 DEGREES CELSIUS. SHOULD SEE SOME SNOWFALL ACROSS MOUNTAINS TOWARDS MORNING. HOWEVER...OROGRAPHICS WEAK SO ONLY EXPECTING LIGHT ACCUMULATIONS. WILL KEEP THE CURRENT AMOUNTS OF AROUND 3 INCHES. FOR THURSDAY... TROUGH AND CLOSED 5H LOW TO MOVE ACROSS AREA. QG VERTICAL VELOCITY PROGS SHOWING MAXIMUM ASCENT AROUND 18Z. WITH DECENT POCKET OF COLD AIR ALOFT...INSTABILITY TO INCREASE. SHOULD SEE GOOD SHOT OF PRECIPITATION...WILL CONTINUE WITH THE HIGH POPS CWA-WIDE. SNOWFALL TO CONTINUE ACROSS MOUNTAINS...THOUGH SNOW LEVELS SHOULD INCREAEE DURING THE DAY AS 7H TEMPERATURES INCREASE. WILL KEEP THE CURRENT SNOW AMOUNTAINS. AS FOR PLAINS...UPSLOPE FLOW WEAKENS AROUND 18Z WITH SURFACE WINDS BECOMING NORTHWEST. BUT GOOD ASCENT OVERHEAD SHOULD KEEP RAINFALL CHANCES CONTINUING THROUGH AFTERNOON. MODELS PAINT WIDE RANGE OF QPF ACROSS AREA. FLOODING CONCERNS INCREASE... BUT WILL HOLD OFF ON ANY FLASH FLOOD WATCH AT THIS TIME. GUIDANCE VALUES GIVE WIDE RANGE OF HIGHS FOR PLAINS. WITH SYSTEM OVERHEAD... WILL LEAN TOWARD THE COOLER NAM GUIDANCE. CURRENT TEMPERATURE GRIDS ALREADY SHOWING THIS...SO NO CHANGES NEEDED. .LONG TERM...ON THURSDAY NIGHT THE UPPER TROF WILL MOVE TO THE NORTHEAST OF THE CWFA WITH A DRIER AND MORE STABLE NORTHWESTERLY FLOW ALOFT IN PLACE. WL KEEP SOME SCT POPS IN THE GRIDS THURSDAY EVENING WITH DRYING THEREAFTER. ON FRIDAY...SPATIAL CROSS-SECTIONS SHOW SOME LINGERING MSTR IN THE MTNS IN THE MORNING BUT DRY ELSEWHERE. FCST SOUNDINGS SHOW A GOOD MID LVL CAP SO WL DROP TSTMS ALTOGETHER FOR FRIDAY AFTN AND EVENING. GOOD WARMING ON SATURDAY WITH A STRONG SWLY FLOW OVER EASTERN CO. LOW LEVEL MSTR IS PROGGED TO GET PUSHED TO THE EAST DURING THE DAY...BUT SELY SATURDAY NIGHT CUD BRING THIS MSTR BACK INTO THE NERN CORNER OF THE STATE BY 12Z SUNDAY. THE GFS SHOW THE SAME THING HAPPENING AGAIN SUNDAY NIGHT. WL KEEP ISOLD POPS IN THE GRIDS FOR SUNDAY AND MONDAY DURING THE AFTN AND EVNG. BST POTENTIAL WL BE ALONG THE ERN BORDER. OVERALL THE PATTERN IS RELATIVELY DRY THROUGH WEDNESDAY. GRIDS ALREADY REFLECT THIS. WL MAKE SOME MINOR TEMPERATURES ADJUSTMENTS BUT THE RMNDR OF THE LONG TERM LOOKS GOOD. NEXT STORM SYSTEM MAY IMPACT THE CWFA ON WEDNESDAY. && .AVIATION...THUNDERSTORM CHANCES FOR AREA AIRPORTS TO CONTINUE THROUGH 06Z. TORNADO WATCH FOR DENVER AREA UNTIL 02Z...INCLUDES KDEN AND KAPA. KBJC NOT IN WATCH. BEST CHANCE FOR TORNADO DEVELOPMENT EAST OF KDEN AND KAPA. MAIN THREAT FOR STORMS AFFECTING AREA AIRPORTS THROUGH 04Z WILL BE HAIL AND GUSTY WINDS. HEAVY RAIN ALSO POSSIBLE. MVFR CEILINGS TO PREVAIL. BY 06Z...COLD FRONT TO MOVE SOUTH ACROSS AREA WHICH WILL INCREASE UPSLOPE FLOW. COULD SEE PERIODS OF IFR CEILINGS. CONDITIONS EXPECTED TO CONTINUE THROUGH THE AFTERNOON. & .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && DL/COOPER
Hazardous weather outlook, Jun 4, 11:00 AM MDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1100 AM MDT WED JUN 04 2008 COZ030>051-051200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT WED JUN 04 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON...CONTINUING INTO THE EVENING HOURS. SOME STORMS MAY BECOME SEVERE ACROSS THE PLAINS OF EASTERN COLORADO...WITH THE STRONGEST STORMS GENERALLY EAST OF THE URBAN CORRIDOR. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE AS THE SHEAR INCREASES DURING THE AFTERNOON. ACROSS THE MOUNTAINS AND FOOTHILLS...SMALL HAIL AND GUSTY WINDS CAN BE EXPECTED WITH SOME OF THE STORMS. TEMPERATURES WILL BECOME COLD ENOUGH LATER TONIGHT FOR SOME SNOWFALL...WITH A COUPLE OF INCHES POSSIBLE. THE INCREASED STORM ACTIVITY IS DUE TO A STRONG STORM SYSTEM DEVELOPING OVER THE GREAT BASIN TODAY. THIS SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION BY EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LOW PRESSURE SYSTEM WILL BRING UNSEASONABLY COOL TEMPERATURES AND WIDESPREAD PRECIPITATION TO THE OUTLOOK AREA ON THURSDAY. IT WILL BE COLD ENOUGH IN THE HIGH COUNTRY FOR SOME LIGHT SNOW...MAINLY ABOVE 10 THOUSAND FEET BY EARLY THURSDAY MORNING. DRIER AND MUCH WARMER CONDITIONS WILL OCCUR BY THE WEEKEND AS HIGH PRESSURE BUILDS IN FROM THE WEST. THESE CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE EASTERN PLAINS OF COLORADO AFTER 2 PM.
In the hours before
Local storm report, Jun 4, 3:15 PM MDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 W HOYT 40.02N 104.11W
06/04/2008 E1.75 INCH MORGAN CO TRAINED SPOTTER
0305 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.50 INCH JEFFERSON CO NWS EMPLOYEE
NEAR STANDLEY LAKE
0304 PM TORNADO 2 S HOYT 39.99N 104.07W
06/04/2008 ADAMS CO TRAINED SPOTTER
0259 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.00 INCH JEFFERSON CO NWS EMPLOYEE
88TH AND INDIANA.
0258 PM HAIL 13 N STRASBURG 39.92N 104.30W
06/04/2008 E1.50 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 12 N STRASBURG 39.91N 104.30W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
0234 PM HAIL 12 S PROSPECT VALLEY 39.90N 104.41W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
HWY 79 AND 88TH.
0229 PM TORNADO 8 S HYDE 40.01N 102.83W
06/04/2008 WASHINGTON CO COUNTY OFFICIAL
&&
CLBLocal storm report, Jun 4, 3:36 PM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
336 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 15 S OTIS 39.93N 102.96W
06/04/2008 E1.00 INCH WASHINGTON CO TRAINED SPOTTER
0315 PM HAIL 1 ENE WESTMINSTER 39.89N 105.03W
06/04/2008 E0.75 INCH ADAMS CO TRAINED SPOTTER
0305 PM HAIL 2 W HOYT 40.02N 104.11W
06/04/2008 E1.75 INCH MORGAN CO TRAINED SPOTTER
0305 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.50 INCH JEFFERSON CO NWS EMPLOYEE
NEAR STANDLEY LAKE
0304 PM TORNADO 2 S HOYT 39.99N 104.07W
06/04/2008 ADAMS CO TRAINED SPOTTER
0259 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.00 INCH JEFFERSON CO NWS EMPLOYEE
88TH AND INDIANA.
0258 PM HAIL 13 N STRASBURG 39.92N 104.30W
06/04/2008 E1.50 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 12 N STRASBURG 39.91N 104.30W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
0234 PM HAIL 12 S PROSPECT VALLEY 39.90N 104.41W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
HWY 79 AND 88TH.
0229 PM TORNADO 8 S HYDE 40.01N 102.83W
06/04/2008 WASHINGTON CO COUNTY OFFICIAL
&&
CLBLocal storm report, Jun 4, 4:47 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
447 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL AKRON 40.16N 103.21W
06/04/2008 E0.88 INCH WASHINGTON CO TRAINED SPOTTER
0435 PM HAIL AKRON 40.16N 103.21W
06/04/2008 E0.88 INCH WASHINGTON CO TRAINED SPOTTER
0353 PM HAIL FORT MORGAN 40.27N 103.79W
06/04/2008 E1.00 INCH MORGAN CO TRAINED SPOTTER
0350 PM HAIL 1 S FORT MORGAN 40.25N 103.79W
06/04/2008 E1.00 INCH MORGAN CO EMERGENCY MNGR
0316 PM HAIL 15 S OTIS 39.93N 102.96W
06/04/2008 E1.00 INCH WASHINGTON CO TRAINED SPOTTER
0315 PM HAIL 1 ENE WESTMINSTER 39.89N 105.03W
06/04/2008 E0.75 INCH ADAMS CO TRAINED SPOTTER
0310 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.75 INCH JEFFERSON CO TRAINED SPOTTER
72TH AND SIMMS.
0305 PM HAIL 2 W HOYT 40.02N 104.11W
06/04/2008 E1.75 INCH MORGAN CO TRAINED SPOTTER
0305 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.50 INCH JEFFERSON CO NWS EMPLOYEE
NEAR STANDLEY LAKE
0304 PM TORNADO 2 S HOYT 39.99N 104.07W
06/04/2008 ADAMS CO TRAINED SPOTTER
0259 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.00 INCH JEFFERSON CO NWS EMPLOYEE
88TH AND INDIANA.
0258 PM HAIL 13 N STRASBURG 39.92N 104.30W
06/04/2008 E1.50 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 12 N STRASBURG 39.91N 104.30W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
0234 PM HAIL 12 S PROSPECT VALLEY 39.90N 104.41W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
HWY 79 AND 88TH.
0229 PM TORNADO 8 S HYDE 40.01N 102.83W
06/04/2008 WASHINGTON CO COUNTY OFFICIAL
&&
CLBLocal storm report, Jun 4, 7:44 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
744 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL AKRON 40.16N 103.21W
06/04/2008 E0.88 INCH WASHINGTON CO TRAINED SPOTTER
0435 PM HAIL AKRON 40.16N 103.21W
06/04/2008 E0.88 INCH WASHINGTON CO TRAINED SPOTTER
0435 PM TSTM WND DMG 7 S AKRON 40.06N 103.21W
06/04/2008 WASHINGTON CO COUNTY OFFICIAL
SIX UTILITY POLES SNAPPED OFF AT HWY 63 AND COUNTY RD 34.
LATE REPORT
0353 PM HAIL FORT MORGAN 40.27N 103.79W
06/04/2008 E1.00 INCH MORGAN CO TRAINED SPOTTER
0350 PM HAIL 1 S FORT MORGAN 40.25N 103.79W
06/04/2008 E1.00 INCH MORGAN CO EMERGENCY MNGR
0316 PM HAIL 15 S OTIS 39.93N 102.96W
06/04/2008 E1.00 INCH WASHINGTON CO TRAINED SPOTTER
0315 PM HAIL 1 ENE WESTMINSTER 39.89N 105.03W
06/04/2008 E0.75 INCH ADAMS CO TRAINED SPOTTER
0310 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.75 INCH JEFFERSON CO TRAINED SPOTTER
72TH AND SIMMS.
0305 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.50 INCH JEFFERSON CO NWS EMPLOYEE
NEAR STANDLEY LAKE
0305 PM HAIL 2 W HOYT 40.02N 104.11W
06/04/2008 E1.75 INCH MORGAN CO TRAINED SPOTTER
0304 PM TORNADO 2 S HOYT 39.99N 104.07W
06/04/2008 ADAMS CO TRAINED SPOTTER
0259 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.00 INCH JEFFERSON CO NWS EMPLOYEE
88TH AND INDIANA.
0258 PM HAIL 13 N STRASBURG 39.92N 104.30W
06/04/2008 E1.50 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 12 N STRASBURG 39.91N 104.30W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
0234 PM HAIL 12 S PROSPECT VALLEY 39.90N 104.41W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
HWY 79 AND 88TH.
0229 PM TORNADO 8 S HYDE 40.01N 102.83W
06/04/2008 WASHINGTON CO COUNTY OFFICIAL
&&
CLBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:37 PM MDT | Areal Flood Advisory | BOU | Boulder, Weld | 90 min |
| Jun 4, 10:12 PM MDT | Areal Flood Warning | BOU | Morgan | 8 hr |
| Jun 5, 12:40 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 36 min |
| Jun 5, 7:25 AM MDT | Tornado Warning | BOU | Lincoln | 50 min |
| Jun 5, 8:08 AM MDT | Tornado Warning | BOU | Lincoln | 22 min |
| Jun 5, 9:46 AM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| Jun 5, 10:33 AM MDT | Areal Flood Advisory | BOU | Boulder | 2 hr |
| Jun 5, 11:21 AM MDT | Areal Flood Advisory | BOU | Morgan, Washington | 3 hr |
| Jun 5, 3:18 PM MDT | Areal Flood Advisory | BOU | Morgan, Washington | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.